# SDR NWAA085739863

- Difficulty date: December 24, 2008
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY ESCAPE PATH LIGHTS FOR THE TAIL COMPARTMENT WERE INOPERATIVE.  MX REPLACED THE TAIL COMPARTMENT BATTERY PACK AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (K)
